Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 282, NWS Atlanta, GA

July 19, 2007Dooly County, Pulaski County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2007, 4:49 PM EDT for Dooly County, Pulaski County, Georgia. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2007, 4:49 PM EDT (20:49 UTC)
Expired
Jul 19, 2007, 5:45 PM EDT
In force
56 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Dooly County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 57 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 5:00 PM EDTTSTM WND DMG8 Ese Unadilla, GATIN WALLS AND ROOF RIPPED OFF SHED.
Jul 19, 5:00 PM EDTHAIL 0.758 Ese Unadilla, GA
Jul 19, 5:05 PM EDTTSTM WND DMG5 Ese Hawkinsville, GASEVERAL TREES DOWN ON HIGHWAY 341 SOUTH AND LOWER RIVER ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 932 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
932 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 192049
SVRFFC
GAC093-235-192145-
/O.NEW.KFFC.SV.W.0282.070719T2049Z-070719T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT THU JUL 19 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DOOLY COUNTY IN CENTRAL GEORGIA
  WESTERN PULASKI COUNTY IN CENTRAL GEORGIA

* UNTIL 545 PM EDT

* AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 8 MILES WEST
  OF WALLACE...MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
FINLEYSON AND WALLACE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3229 8369 3217 8374 3212 8360 3210 8340
      3226 8338

$$
2 follow-up statements
000 
WWUS52 KFFC 192117
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT THU JUL 19 2007

GAC093-192122-
/O.CAN.KFFC.SV.W.0282.000000T0000Z-070719T2145Z/
DOOLY GA-
512 PM EDT THU JUL 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR DOOLY COUNTY IS CANCELLED...

AT 508 PM EDT...RADAR INDICATED THAT THE STORM WHICH PROMPTED THE 
WARNING HAD MOVED EAST INTO PULASKI COUNTY. THE PUBLIC EARLIER 
REPORTED DAMAGE TO A SHED IN EXTREME EASTERN DOOLY COUNTY.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3229 8361 3217 8361 3212 8360 3210 8340
      3217 8329 3226 8338

$$

GAC235-192145-
/O.CON.KFFC.SV.W.0282.000000T0000Z-070719T2145Z/
PULASKI GA-
512 PM EDT THU JUL 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHERN PULASKI COUNTY...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
FINLEYSON...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PENNY SIZE HAIL AND DAMAGING WINDS WERE REPORTED JUST PRIOR TO THESE 
STORMS CROSSING THE COUNTY LINE FROM DOOLY INTO PULASKI COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3229 8361 3217 8361 3212 8360 3210 8340
      3217 8329 3226 8338

$$
000 
WWUS52 KFFC 192137
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT THU JUL 19 2007

GAC235-192146-
/O.EXP.KFFC.SV.W.0282.000000T0000Z-070719T2145Z/
PULASKI GA-
536 PM EDT THU JUL 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR PULASKI COUNTY EXPIRES AT 545 
PM EDT...

AT 534 PM EDT...RADAR INDICATED THAT THE STORMS WHICH PROMPTED THE 
WARNING HAD MOVED SOUTH AND EAST INTO WILCOX AND DODGE COUNTIES.

IF YOU EXPERIENCED WIND DAMAGE...LARGE HAIL OR SIGNIFICANT 
FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE 
NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3229 8361 3217 8361 3212 8360 3210 8340
      3217 8329 3226 8338

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:25 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 19, 3:25 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT THU JUL 19 2007

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
SCATTERED SHOWERS AND THUNDERSTORMS COVERING MUCH OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON...SHOULD DIMINISH AFTER SUNSET WITH
THE LOSS OF DAYTIME HEATING. PLAN TO RUN PRE-FIRST PERIOD FORECAST
WITH CHANCE TO GOOD CHANCE POPS TO COVER THE REST OF THE
AFTERNOON...THEN SLIGHT CHANCE FOR THE FIRST PART OF TONIGHT.
WILL HOLD ON TO ISOLATED SHOWERS ACROSS THE NORTH AFTER MIDNIGHT
WITH TROPICAL AIRMASS IN PLACE AND FRONT SLIPPING INTO THE
TENNESSEE VALLEY. MODELS CONTINUE TO SHOW LOW POPS FOR
FRIDAY/FRIDAY NIGHT IN SPITE OF COLD FRONT INFLUENCE. WILL FOLLOW
PREVIOUS FORECAST TREND...WITH LIKELY POPS NORTH FRIDAY
AFTERNOON...THEN SHIFTING HIGHEST POPS TO CENTRAL SECTIONS FRIDAY
NIGHT AS FRONTAL BOUNDARY APPROACHES THAT AREA. MODELS SIMILAR
WITH REMNANTS OF BOUNDARY NEAR A CSG TO MCN TO AGS LINE BY 12Z
SATURDAY WITH DEEPER MOISTURE PUSHING INTO SOUTHERN HALF OF THE
STATE. WILL CARRY LOW CHANCE POPS ACROSS CENTRAL SECTIONS...KEEPING
NORTH GEORGIA DRY. WILL END ALL PRECIP BY SATURDAY NIGHT AS BOUNDARY
SLIPS INTO SOUTH GEORGIA. TEMPS LARGELY DEPENDENT ON CLOUD COVER/SCT
PRECIP. WILL USE MAV/MET BLEND AS A GENERAL RULE.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
LATEST MODEL RUNS STILL SUPPORT FRONTAL BOUNDARY PUSHING INTO
NORTH FLORIDA BY SUNDAY MORNING...AS SURFACE HIGH PRESSURE BUILDS
SOUTHWARD FROM THE GREAT LAKES REGION. DRY FORECAST SUNDAY...BUT
SHORT-LIVED AS REMNANTS OF BOUNDARY APPEAR TO DRIFT A LITTLE BACK
TO THE NORTH MONDAY/TUESDAY WITH WEAK IMPULSES MOVING THROUGH BASE
OF UPPER TROUGH ANCHORED ALONG THE EASTERN SEABOARD. CURRENT
FORECAST WITH POPS NEAR CLIMO THROUGH THE PERIOD STILL LOOK OKAY
FOR NOW...BUT MAY HAVE TO GO WITH HIGHER POPS IF LATER MODEL RUNS
SUPPORT IT. LATEST GFS SHOWS AXIS OF UPPER TROUGH SHIFTING EAST OF
OUR AREA WEDNESDAY/THURSDAY...AS UPPER RIDGE BUILDS EAST FROM THE
PLAINS. WITH THIS PATTERN...MAY SEE LESSER CHANCES FOR PRECIP AND
WARMER TEMPS.

&&

.AVIATION...
SCATTERED THUNDERSTORMS ALREADY WINDING DOWN ACROSS THE AREA...
ALTHOUGH A FEW STORMS HAVE DEVELOPED NORTHWEST OF FTY AND ATL AND
MAY POSE A THREAT TO THOSE SITES...WILL CONTINUE TO MONITOR FOR A
POSSIBLE AMENDMENT. HOWEVER...BOTH AIRPORTS RECEIVED RAIN EARLY...SO
THE STORMS SHOULD BE ENCOUNTERING MORE STABLE AIR AS THEY MOVE
SOUTHEAST. ONCE THESE STORMS MOVE OUT...WILL ONLY HAVE DEBRIS CLOUDS
LEFT OVERNIGHT. AS FOR VISIBILITY ISSUES TOMORROW MORNING...ATL AND
MCN AREAS SAW RAIN THIS AFTERNOON...SO MVFR VISIBILITIES NEAR
SUNRISE CAN NOT BE RULED OUT IN THESE AREAS.

ATTENTION THEN SHIFTS TO APPROACH OF A FRONT AND UPPER LEVEL
SHORTWAVE TOMORROW. GFS AND NAM INDICATING THAT THESE FEATURES WILL
BE APPROACHING THE ATL AND AHN AREAS AROUND 18Z...WILL LIKELY PUT IN
A TEMPO GROUP FOR TSRA STARTING AT 17 OR 18Z IN AHN AND ATL AND 19
OR 20Z IN CSG AND MCN. MAIN WIND SHIFT LOOKS LIKE IT WILL HOLD OFF
MOVING THROUGH ANY OF THE SITES UNTIL AFTER 00Z SATURDAY...SO WILL
KEEP WINDS OUT OF A WESTERLY DIRECTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  92  65  90  65 /  20  60  20  10  10
ATLANTA         71  90  67  89  65 /  20  60  20  10  10
BLAIRSVILLE     63  80  59  86  58 /  20  60  20  10  10
CARTERSVILLE    68  88  63  89  60 /  20  60  20  10  10
COLUMBUS        73  95  72  90  68 /  20  40  40  20  10
GAINESVILLE     70  89  66  88  64 /  20  60  20  10  10
MACON           72  97  70  92  66 /  20  40  40  20  10
ROME            70  89  65  93  60 /  20  60  20  10  10
PEACHTREE CITY  67  90  64  88  59 /  20  50  30  10  10
VIDALIA         75  95  73  90  69 /  20  40  40  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

49/01
Hazardous weather outlook, Jul 19, 4:28 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EDT THU JUL 19 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
428 PM EDT THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
SCATTERED THUNDERSTORMS...A FEW STRONG...EXPECTED OVER NORTH AND CENTRAL
GEORGIA THROUGH THIS EVENING.

.SYNOPSIS...
WEAK SURFACE HIGH PRESSURE EXTENDS OVER THE GULF COAST REGION FROM
THE ATLANTIC AND WILL CONTINUE THROUGH TONIGHT. A SURFACE TROUGH
WILL ALSO REMAIN PERSISTENT ACROSS THE CAROLINAS INTO SOUTHEAST GEORGIA.
A COLD FRONT WILL MOVE INTO TENNESSEE LATE TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THUNDERSTORMS WILL BE LIGHTNING. GUSTY
WINDS...SMALL HAIL...AND HEAVY RAIN WILL ALSO BE POSSIBLE.
THUNDERSTORMS COULD OCCUR ANY WHERE OVER NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING.

.DISCUSSION...
A MOIST AIRMASS WILL CONTINUE OVER THE AREA THROUGH THIS EVENING. CAPES
HAVE INCREASED INTO THE 1500 TO 2500 RANGE...WITH LIFTED INDICES OF
MINUS 3 TO MINUS 6. THIS INSTABILITY COMBINED WITH AN UPPER LEVEL
DISTURBANCE OVER THE AREA HAS RESULTED IN SCATTERED THUNDERSTORM
DEVELOPMENT ACROSS THE AREA. A FEW STORMS WILL BECOME STRONG.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORMS ARE EXPECTED FRIDAY. THERE IS A CHANCE OF
THUNDERSTORMS OVER CENTRAL GEORGIA SATURDAY AND ACROSS NORTH AND
CENTRAL GEORGIA MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 19, 4:12 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU JUL 19 2007

GAZ093-192045-
412 PM EDT THU JUL 19 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...WIND GUSTS TO
40 MPH AND HEAVY RAIN IN MACON COUNTY UNTIL 445 PM EDT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ACROSS NORTH AND SOUTH MACON
COUNTY...AND MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS MACON COUNTY
THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MARSHALLVILLE...OGLETHORPE AND MONTEZUMA. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 19, 4:17 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT THU JUL 19 2007

GAZ085-097-192045-
417 PM EDT THU JUL 19 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...WIND GUSTS TO
40 MPH AND HEAVY RAIN IN LAURENS AND JOHNSON COUNTIES UNTIL 445 PM
EDT...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR  WRIGHTSVILLE TO
NEAR DEXTER...AND MOVING SOUTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 40 MPH AND HEAVY RAIN AS THEY MOVE ACROSS
LAURENS AND JOHNSON COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE SPANN...LOVETT...DONAVAN...
BREWTON...WRIGHTSVILLE...EAST DUBLIN...DEXTER...MINTER...
RENTZ...SCOTT...ROCKLEDGE...KITE...MEEKS...ADRIAN AND LOWERY. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 19, 4:26 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT THU JUL 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             1 E MARIETTA            33.95N 84.52W
07/19/2007  E0.75 INCH       COBB               GA   PUBLIC

&&

SNELSON
Special weather statement, Jul 19, 4:35 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT THU JUL 19 2007

GAZ105-192100-
435 PM EDT THU JUL 19 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
DOOLY COUNTY UNTIL 500 PM EDT...

AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF BYROMVILLE...MOVING EAST
AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
DOOLY COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DOOLING...BYROMVILLE...LILLY...VIENNA AND PINEHURST.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 19, 4:40 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED LOCATION OF STORM
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT THU JUL 19 2007

GAZ105-192115-
440 PM EDT THU JUL 19 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
DOOLY COUNTIES UNTIL 515 PM EDT...

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF UNADILLA...MOVING
SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
PULASKI...HOUSTON AND DOOLY COUNTIES THROUGH 515 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE UNADILLA. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 19, 4:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT THU JUL 19 2007

GAZ085-086-097-098-192115-
449 PM EDT THU JUL 19 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 515 PM EDT...

AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF BREWTON...MOVING
EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 515 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BREWTON...SCOTT...
NORRISTWON...MEEKS AND ADRIAN. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 2:13 PM EDTSevere Thunderstorm WarningFFCSpalding23 min
Jul 19, 3:15 PM EDTSevere Thunderstorm WarningFFCJones16 min
Jul 19, 5:48 PM EDTSevere Thunderstorm WarningFFCWilcox30 min
Jul 19, 5:57 PM EDTSevere Thunderstorm WarningFFCCrisp33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.